MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false positive architect stat high sensitive troponin-i result generated on the architect i1000sr instrument.The following data was provided (customer¿s normal reference range: 0.00-0.07 ng/ml): sid (b)(6): initial result = 0.108 ng/ml.Repeat on same analyzer = 0.068 ng/ml.Repeat on another analyzer (sn (b)(6) = 0.018 / 0.016 ng/ml.The positive troponin-i result was not reported to the patient¿s chart.The troponin-i test was an add on and the sample was sitting for 3 hours prior to testing.The customer inspected the instrument and discovered the pre-trigger and trigger solution volume was below 20%.The customer while changing the pre-trigger and trigger solution bottles, the opaque connector tubing broke off.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1- patient identifier: (b)(6) (complete sample id as the characters exceeded the allowable number in the field) all available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Updated d10 - concomitant product - arc troponin hs rgt 100, 02r98-25, 93900un24.
 
Event or Problem Description
The customer reported a false positive architect stat high sensitive troponin-i result generated on the architect i1000sr instrument.The following data was provided (customer¿s normal reference range: 0.00-0.07 ng/ml): sid (b)(6): initial result = 0.108 ng/ml.Repeat on same analyzer = 0.068 ng/ml.Repeat on another analyzer (sn (b)(6)) = 0.018 / 0.016 ng/ml.The positive troponin-i result was not reported to the patient¿s chart.The troponin-i test was an add on and the sample was sitting for 3 hours prior to testing.The customer inspected the instrument and discovered the pre-trigger and trigger solution volume was below 20%.The customer while changing the pre-trigger and trigger solution bottles, the opaque connector tubing broke off.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
When troubleshooting the issue service observed the fitting kit, trigger_pre-trigger was broken on the architect i1000sr, serial (b)(6).Service replaced the fitting kit, trigger_pre-trigger (rohs) thus resolving the issue.The service history of the (b)(6) found no additional falsely false elevated stat high sensitive troponin-i results were reported post the current event was identified.A review of trending data associated with the fitting kit, trigger_pre-trigger (rohs) did not identify an increase in complaint activity.A review of complaint and trending data for the architect i1000sr, serial (b)(6) did not identify any similar issues for with regards to the current issue.A device history record did not identify any nonconformances or deviations associated with the complaint issue.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the architect i1000sr serial (b)(6) or the fitting kit, trigger_pre-trigger (rohs) were identified.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21885278
Report Number3016438761-2025-00242
Device Sequence Number8190130
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/10/2025
05/07/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date04/22/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROPONIN HS RGT 100, 02R98-25, 93900UN24; ARC TROPONIN HS RGT 100, 02R98-25, 93900UN24; FITTING KIT, TRIGGER_PRE-TRIGGER (ROHS), 7-77664-0
Patient SexUnknown